# SDR F3LA200200351

- Difficulty date: October 4, 2002
- Submitted: October 15, 2002
- Operation: Air carrier
- Aircraft: N578US
- Make and model: Boeing 737301
- Aircraft serial: 23257
- Aircraft time: 55,067 hours, 31,976 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C 4 CHECK, CORROSION WAS FOUND ON THE FLOOR SUPPORT CHANNEL AT BS 897 AROUND THE NUT PLATE HOLE.  REMOVED AND REPLACED SECTION OF FLOOR SUPPORT CHANNEL FROM BS 887 TO BS 947, RBL 3, IAW SRM 53-00-53
